# SDR CA960704002

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206031106017
- Condition: Cracked
- Location: Vertical Tunnel
- Part time: 12,517 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STIFFENER FOUND CRACKED. CRACK ORIGINATING FROM LOWER ONE OF FOUR HUCK RIVETS AT UPPER END OF STIFFENER.
